Asymptotic distribution of decompositions of natural numbers into
Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 269-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_2_a1,
author = {A. M. Vershik},
title = {Asymptotic distribution of decompositions of natural numbers into},
journal = {Doklady Akademii Nauk},
pages = {269--272},
year = {1986},
volume = {289},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a1/}
}
A. M. Vershik. Asymptotic distribution of decompositions of natural numbers into. Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 269-272. http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a1/